Alert archive / New Mexico / Special Weather Statements in 2012

Special Weather Statement, NWS Albuquerque, NM

August 4, 2012Curry County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Aug 4, 2012, 8:32 PM MDT for Curry County, New Mexico. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2012, 8:32 PM MDT (02:32 UTC)
Expired
Aug 4, 2012, 9:00 PM MDT
In force
28 min
Issued by
NWS Albuquerque, NM

County Curry County, NM

The radar

The Cannon AFB radar (KFDX), 25 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-319 J/kg
Mixed-layer LCL
2719 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

715 
WWUS85 KABQ 050232
SPSABQ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
832 PM MDT SAT AUG 4 2012

NMZ534-535-050300-
CURRY COUNTY-QUAY COUNTY-
832 PM MDT SAT AUG 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN QUAY AND NORTHERN CURRY
COUNTIES THROUGH 900 PM MDT...

AT 831 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF GRADY...OR ABOUT 28 MILES
NORTHWEST OF CLOVIS...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...GRADY AND WHEATLAND.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 3497 10333 3462 10318 3463 10360 3479 10369
TIME...MOT...LOC 0232Z 259DEG 14KT 3474 10350

$$

SHOEMAKE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Aug 4, 6:32 PM MDT, 2 hours earlier.

Area forecast discussion, Aug 4, 6:32 PM MDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
632 PM MDT SAT AUG 4 2012

.AVIATION...
00Z TAF CYCLE
BACK DOOR COLD FRONT AND ITS EFFECT ON WINDS AND THUNDERSTORM
ACTIVITY TO BE MAIN WEATHER STORY FOR TONIGHT. INITIALLY THROUGH
ABOUT 03 OR 04Z STRONG TO MARGINALLY SEVERE TSRA WILL BE ONGOING NE
OF A LINE FROM SANTA ROSA TO KROW...BUT CHAVES AND ROOSEVELT COUNTY
PORTIONS OF THIS AREA WILL SEE BEST CHANCE STRONG STORMS AFTER ABOUT
01Z. SOME INSTANCES OF HAIL TO PENNY OR QUARTER SIZE LIKELY. FRONT
WILL ALSO BE THE FOCUS FOR FAIRLY WIDESPREAD CONVECTION FROM CENTRAL
MT CHAIN TO PECOS RIVER VALLEY THROUGH THE EVENING. FRONT TO
CONTINUE STEADILY SOUTH AND WEST INTO SOUTHEAST PLAINS AND MIDDLE TO
LOWER RIO GRANDE VALLEY AREA WITH LATTER AREA EXPERIENCING STRONG E
WINDS IN THE 20 TO 30 KT RANGE AND GUSTS BETWEEN 35 AND 45 KTS
STARTING BETWEEN 0130Z AND 03Z...CONTINUING UNTIL SOMETIME BETWEEN
08Z AND 11Z BEFORE DIMINISHING SOMEWHAT. THUS AWW LIKELY NEEDED IN
ABQ VCNTY FROM MID EVE UNTIL A FEW HOURS PAST MIDNIGHT. CONVECTION
WEST OF RIO GRANDE VALLEY LIKELY TO BE MAINLY SCT TO AT TIMES ISOLD.
HEAVY RAIN MORE LIKELY NEAR AND ESPECIALLY E OF RIO GRANDE. AREAS OF
MVFR CONDITIONS EXPECTED WITH THE STRONGER STORMS AND LATE TONIGHT
IN THE E SLOPES OF CENTRAL MTN CHAIN AND E INTO SOME OF ADJACENT
HIGHLANDS TO THE E. STORM STRENGTH TO DIMINISH SOME AFTER ABOUT 06
OR 07Z.

43

&&

.PREV DISCUSSION...318 PM MDT SAT AUG 4 2012...
BACKDOOR COLD FRONT CURRENTLY LOCATED UP ALONG THE EASTERN SLOPES
OF THE SANGRE DE CRISTO MOUNTAINS SOUTH TO MILAGRO...THEN
SOUTHEAST TO PORTALES. SCATTERED THUNDERSTORMS FIRING OVER THE
EASTERN PEAKS AND SLOPES OF THE SANGRES AND ALONG THE CENTRAL
HIGHLANDS SOUTH TO THE SOUTH CENTRAL MTNS. THE FRONT WILL SURGE
WESTWARD THIS EVENING...INTO THE CENTRAL VALLEYS. GIVEN LATEST
MODEL GUIDANCE AS WELL AS PROGGED PRESSURE DIFFERENCES FROM
NORTHEAST TO SOUTHWEST NM INDICATING ADVISORY SPEEDS FOR THE
MIDDLE RIO GRANDE VALLEY TONIGHT. AS A RESULT...DECIDED ON WIND
ADVISORY FOR THE MIDDLE RIO GRANDE VALLEY...MAINLY DOWNWIND OF
TIJERAS CANYON AND FOR THE PLACITAS AREA...ALTHOUGH THE NAM12
SUGGESTING A STRONG SURGE NEAR CREST LEVEL/H7 WHICH WOULD FAVOR
THE WESTERN SANDIA MOUNTAIN FOOTHILLS AS WELL. GFS ON THE OTHER HAND
NOT NEAR AS DEEP WITH A LIGHT SOUTHERLY WIND AT 700 MB OVERNIGHT.
12Z KDEN SOUNDING WOULD SUGGEST THAT THE NAM MAY BE ON TO SOMETHING
AND THAT THE EAST WINDS WILL SPILL OVER THE TOP OF THE SANDIA
MOUNTAIN CREST LATE TONIGHT. LOW LEVEL ELY PUSH SHOULD KEEP ISOLATED TO
SCT SHOWERS AND STORMS GOING OVERNIGHT WITH THE POTENTIAL FOR LOCALLY
HEAVY RAIN FROM CENTRAL MOUNTAINS EAST THIS EVENING. A STRONG
STORM OR TWO IS ALSO POSSIBLE ALONG/NEAR THE FRONT GIVEN THE
STRONG VERTICAL WIND SHEAR PROFILE...WITH HAIL BEING THE MAIN THREAT.

FRONT PUSHES WEST TO THE NM/AZ BORDER BY SUNRISE SUNDAY...SETTING
THE STAGE FOR ANOTHER ACTIVE WEATHER DAY. MAIN AREA OF CONVECTION
IS EXPECTED NORTHWEST OF A GLENWOOD TO CLAYTON LINE. NAM12 HAS
BACKED OFF ON INSTABILITY/LIFTED INDEX VALUES SOMEWHAT FOR SUNDAY
AFTERNOON. THE COOLER AIRMASS AND SCATTERED TO BROKEN CLOUD COVER
TYPICALLY SPELL A LATE START TO WHAT SHOULD TURN OUT TO BE A VERY
ACTIVE LATE AFTERNOON AND EARLY EVENING FOR THE WEST AND NORTHWEST
ZONES. DECIDED ON A FLASH FLOOD WATCH FOR THE WESTERN AND
NORTHWESTERN MOUNTAINS AND VALLEYS...WITH THE LIKELIHOOD OF BACKDOOR
COLD FRONT STALLING NEAR THE CONTINENTAL DIVIDE SUNDAY MORNING...SETTING
UP STRONG SURFACE CONVERGENCE TO EASILY GET NUMEROUS STORMS
GOING. WEAK STEERING LEVEL FLOW OF AROUND 10 KTS AND RECENT HEAVY
RAINS OVER WRN AND NWRN NM WILL MAKE THIS AREA MORE PRONE TO
LOCALIZED FLASH FLOODING SUNDAY AFTERNOON AND EVENING.
ELSEWHERE...FLASH FLOODING REMAINS A CONCERN DUE TO THE WEEK FLOW
AND PRECIPITABLE WATER VALUES OF OVER ONE INCH...BUT TOUGH TO PICK
OUT ANY PARTICULAR AREA OUTSIDE OF A BURN SCAR THAT MAY HAVE AN
ELEVATED RISK DUE TO METEOROLOGICAL FACTORS. LATER SHIFTS MAY NEED
EXPAND THE FLASH FLOOD WATCH FARTHER EAST IF APPARENT SFC
BOUNDARIES SET UP FROM TODAY'S ROUND OF CONVECTION.

CENTER OF THE UPPER LEVEL HIGH EARNS ITS NAME DURING THE COMING
WEEK. THE HIGH MOVES TO JUST WEST OF THE FOUR CORNERS MONDAY AND
REMAINS NEARLY STATIONARY THROUGH THE REMAINDER OF THE WEEK.
PLENTY OF RESIDUAL MOISTURE EXPECTED TO FIRE UP ROUNDS OF MAINLY
MOUNTAIN CONVECTION EACH AFTERNOON...WITH THE POTENTIAL OF
ISOLATED STORMS MOVING OUT OVER LOWER ELEVATIONS IN A SOUTHEAST
DIRECTION MONDAY...DUE SOUTH TUESDAY...THEN SOUTHWEST OR WEST MID-
WEEK.

33

&&

.FIRE WEATHER...
BACK DOOR COLD FRONT PLUNGING SOUTH AND WESTWARD ACROSS PORTIONS OF
THE FORECAST AREA TODAY. MAIN BOUNDARY EXTENDS FROM NEAR PORTALES UP
TO SANTA ROSA AND ABUTTING UP TO THE EAST SLOPES OF THE SANGRES.
THIS FRONT WILL DRIVE FURTHER SOUTH AND WEST REST OF TODAY INTO
TONIGHT. LOOKING AT SOME GUSTIER GAP WINDS ALONG THE CENTRAL
MOUNTAIN CHAIN WITH GUSTS BETWEEN 40 TO POSSIBLY EVEN 50 MPH NEAR
THE TIJERAS/ALBUQUERQUE GAP. LESS MOISTURE TO WORK WITH IN THE
WEST...ESPECIALLY NORTHWEST WITH MORE ABUNDANT MOISTURE CENTRAL
MOUNTAINS EASTWARD. THUS...WETTING RAIN WILL BE MORE PREVALENT
THERE.

DUE TO THE FRONTAL PUSH...THE BEST DYNAMICS COMBINED WITH MOISTURE
WILL SHIFT WESTWARD ON SUNDAY. LOOK FOR WETTING RAINFALL ALONG THE
CONTINENTAL DIVIDE TO THE CENTRAL MOUNTAINS FAVORING THE NORTH
CENTRAL MOUNTAINS AND NORTHWEST THIRD OF THE AREA. UPPER HIGH WILL
BE CENTERED OVER NORTH CENTRAL TEXAS.

THE MODELS STILL POINT TOWARDS AN UPPER HIGH MIGRATION EASTWARD TO
OVER OR NEAR THE FOUR CORNERS REGION THE EARLIER HALF OF NEXT WEEK.
RECYCLING IN THE FORM IF ISOLATED TO SCATTERED THUNDERSTORMS IS
EXPECTED MONDAY AND TUESDAY. TEMPERATURES WILL ALSO BE ON THE WARMER
SIDE. HUMIDITIES COULD FALL INTO THE TEENS FOR A SHORT WHILE ACROSS
THE FOUR CORNERS REGION AS WELL AS LOWER/MID RIO GRANDE VALLEY AND
EASTERN PLAINS DURING THIS PERIOD. DEPENDING ON THE POSITION OF THE
UPPER HIGH AND PERHAPS SOME SORT OF BACK DOOR INFLUENCE...WEDNESDAY
COULD SEE AN UPTICK IN STORM COVERAGE. RIGHT NOW...THE MODELS
INFLUENCE SOUTHERN AND EASTERN AREAS AND THE LATEST GFS IS MORE
BULLISH THAN THE ECMWF. SO WILL HAVE TO SEE ON THAT.

MODELS GET DRIER THURSDAY/FRIDAY OF NEXT WEEK AS THE UPPER HIGH
REMAINS OVER SOME PORTION OF THE FOUR CORNERS AREA. AT THE SAME TIME
A MID LEVEL DRY SLOT OR DRY INTRUSION SHOULD MAKE ITS WAY IN FROM
OVER THE HIGH PLAINS AND START TO REDUCE THUNDERSTORM DEVELOPMENT
ACCORDINGLY. TEMPERATURES WOULD MOST LIKELY REMAIN ABOVE NORMAL.

50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR
THE FOLLOWING ZONES...NMZ501>507-510-511-517.

WIND ADVISORY UNTIL 9 AM MDT SUNDAY FOR THE FOLLOWING ZONES...
NMZ519.

&&
Hazardous weather outlook, Aug 4, 6:00 AM MDT, 14 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT SAT AUG 4 2012

NMZ501>540-051200-
ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS-
CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY-
EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS-
FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY-
JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY-
NORTHEAST HIGHLANDS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY-
RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY-
SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY-
SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY-
UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
600 AM MDT SAT AUG 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL DIVE SOUTH ACROSS THE EASTERN PLAINS TODAY. AREAS
OF HEAVY RAIN MAY DEVELOP ALONG AND BEHIND THE FRONT THIS
AFTERNOON AND TONIGHT...ESPECIALLY ALONG AND JUST NORTH OF
INTERSTATE 40. LOCALIZED FLOODING IS POSSIBLE. VISIBILITIES MAY BE
REDUCED FOR THOSE TRAVELLING ALONG INTERSTATE 40. ADDITIONALLY...AN
ISOLATED STRONG STORM WITH SMALL HAIL AND GUSTY WINDS IS ALSO
POSSIBLE ACROSS THE EAST CENTRAL PLAINS.

TONIGHT...THE FRONT WILL PUSH WESTWARD THROUGH THE GAPS OF THE
CENTRAL MOUNTAIN CHAIN. EAST CANYON WIND GUSTS UP TO 50 MPH ARE
POSSIBLE IN THE RIO GRANDE VALLEY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND WEST OF
THE CENTRAL MOUNTAIN CHAIN ON SUNDAY AFTERNOON AND EVENING. HIGH
RAIN RATES ARE POSSIBLE WHICH MAY CAUSE LOCALIZED AREAS OF FLASH
FLOODING.

EARLY NEXT WEEK...DAILY ROUNDS OF SHOWER AND THUNDERSTORM ACTIVITY
ACROSS THE HIGH TERRAIN WILL BE THE RULE. SLOW MOVING THUNDERSTORMS
MAY RESULT IN LOCALLY HEAVY RAIN AND FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637.

34

In the hours before

Special weather statement, Aug 4, 4:38 PM MDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
438 PM MDT SAT AUG 4 2012

NMZ533-042330-
GUADALUPE COUNTY-
438 PM MDT SAT AUG 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GUADALUPE COUNTY THROUGH
530 PM MDT...

AT 435 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES EAST OF PASTURA...OR ABOUT 13 MILES
SOUTHWEST OF SANTA ROSA...MOVING NORTH AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...SANTA ROSA...PUERTO DE LUNA...
SANTA ROSA LAKE STATE PARK AND COLONIAS.

THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 262 AND 286...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3518 10488 3510 10443 3469 10472 3475 10492
TIME...MOT...LOC 2238Z 194DEG 18KT 3481 10481

SHOEMAKE
Special weather statement, Aug 4, 8:00 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
800 PM MDT SAT AUG 4 2012

NMZ534-535-050230-
CURRY COUNTY-QUAY COUNTY-
800 PM MDT SAT AUG 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN QUAY AND CENTRAL CURRY
COUNTIES THROUGH 830 PM MDT...

AT 757 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF RAGLAND...OR ABOUT 29 MILES
SOUTH OF TUCUMCARI...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...FORREST.

PERSONS IN THE AREA ARE ADVISED TO MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION.

&&

LAT...LON 3498 10358 3467 10332 3459 10359 3466 10370
      3479 10377
TIME...MOT...LOC 0200Z 233DEG 12KT 3476 10365

SHOEMAKE
Special weather statement, Aug 4, 8:32 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
832 PM MDT SAT AUG 4 2012

NMZ534-535-050300-
CURRY COUNTY-QUAY COUNTY-
832 PM MDT SAT AUG 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN QUAY AND NORTHERN CURRY
COUNTIES THROUGH 900 PM MDT...

AT 831 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF GRADY...OR ABOUT 28 MILES
NORTHWEST OF CLOVIS...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...GRADY AND WHEATLAND.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 3497 10333 3462 10318 3463 10360 3479 10369
TIME...MOT...LOC 0232Z 259DEG 14KT 3474 10350

SHOEMAKE

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 6:30 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay45 min
Aug 4, 7:14 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt46 min
Aug 4, 7:25 PM MDTAreal Flood AdvisoryABQCibola2 hr
Aug 4, 8:00 PM MDTSpecial Weather StatementABQCurry30 min
Aug 4, 11:27 PM MDTAreal Flood AdvisoryABQSocorro108 min
Aug 5, 2:13 PM MDTAreal Flood AdvisoryABQCibola, McKinley2 hr
Aug 5, 2:53 PM MDTFlash Flood WarningABQCibola, McKinley2 hr
Aug 5, 4:37 PM MDTAreal Flood AdvisoryABQCatron113 min
Aug 5, 4:57 PM MDTAreal Flood AdvisoryABQCibola2 hr

Nearby

Special Weather Statements in New Mexico, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.